# SDR UALA2011061302876

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 60,616 hours, 10,902 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 127
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE AFTER PUSHBACK.  MAIN BATTERY DISCHARGE NO LAND 3.  REPLACED MAIN BATTERY AS PER MM, ALL OPS AND INDICATIONS NORMAL.
